Aa
Aa
A
A
A
Close
989299 tn?1306708607

Withdrawal... q's

Okay, I've been on Tramadol 50mg for a few months, 6 or so months maybe, and I would say I've varied on the daily dosage, (some days 3 a day, some days 2, some days 4, some days 1, etc) recently, it's been one or so a day.

I'm going to try and come off of it, my dosages have been probably 1 a day, 2 max, in the past week or so.
I've not had any in 24 hours, and I'm unsure about withdrawal. Is it a good idea to not take anymore now? Would it be okay to do that? Because as I said, my dosage has been low this past week, so unsure what to do.

How will this go? I'm a bit scared too. I don't know what to expect, and how this will be for me.

Any advice?
9 Responses
Sort by: Helpful Oldest Newest
222369 tn?1274474635
That dose is minimal at best. If you're really worried, take a half a pill a week or so and then just quit. It should make little to no difference physically..but, may help mentally.
Helpful - 0
989299 tn?1306708607
I can't, it's a capsule with powder in it...

And, I know it's the minimum dosage, that's why I asked if it's okay for me to stop it now.
Helpful - 0
222369 tn?1274474635
Yeah, just go ahead and stop. There's really no use and no way to taper lower.
Helpful - 0
599071 tn?1300068702
Hi Puppy, stay off, you will be fine.  You will probably have a hairy few days, (maybe gastro symptoms; some insomnia; anxiety & fatigue), but now is an excellent time to quit, if you stay on them the withdrawals will be much much worse.

If you find you really can't handle the withdrawals, you could buy some empty gelatin caps & split your capsules into smaller doses that way but your dose is so small, tapering at this point will probably just prolong the withdrawal.

Please post & let us know how you are doing.

Best wishes.
Helpful - 0
989299 tn?1306708607
Okay, I'll try to stick with it. Thanks x
Helpful - 0
989299 tn?1306708607
Ooookay, withdrawal is sucking major right now... gah:///
Helpful - 0
Avatar universal
Hi Pup,
Im 14 days clean from tramadol today and now i know why the prescription insert says do not take for more than 5 days.  And Im guessing you do too...  Your dose wasnt too high nor were you on it for a long long time so you have that going for you.  The first few days will suck and if possible I suggest talking to your doctor for help.  Mine gave me xanax and clonodine to help for a few days.  Is that an option for you?
Helpful - 0
989299 tn?1306708607
I was on it for a long time, Baring in mind I'm 16 & I varied in my doses from sometimes 4-6 a day, to maybe 3-4, to 2-3, to 1-2, it varied a lot. I was on it since near beginning of this year, so quite a while... and it was frequent usage, if not daily. Withdrawal is so bad right now. I hate this.

I don't know about dr, He's not a good one and  can't change drs, haven't seen him in months... don't want to, he's very unprofessional and doesn't give a damn and hardly knows my situation.
Helpful - 0
989299 tn?1306708607
Also, I'm addicted to it physically, and only occasionally have I been tempted to take more because of the effects, but mostly physical dependence / tolerance and well... yeah.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.